Weakly convex and convex domination numbers of some products of graphs - Publikacja - MOST Wiedzy

Wyszukiwarka

Weakly convex and convex domination numbers of some products of graphs

Abstrakt

If $G=(V,E)$ is a simple connected graph and $a,b\in V$, then a shortest $(a-b)$ path is called a $(u-v)$-{\it geodesic}. A set $X\subseteq V$ is called {\it weakly convex} in $G$ if for every two vertices $a,b\in X$ exists $(a-b)$- geodesic whose all vertices belong to $X$. A set $X$ is {\it convex} in $G$ if for every $a,b\in X$ all vertices from every $(a-b)$-geodesic belong to $X$. The {\it weakly convex domination number} of a graph $G$ is the minimum cardinality of a weakly convex dominating set in $G$, while the {\it convex domination number} of a graph $G$ is the minimum cardinality of a convex dominating set in $G$. In this paper we consider weakly convex and convex domination numbers of Cartesian product, join and corona of some classes of graphs.

Cytuj jako

Pełna treść

pełna treść publikacji nie jest dostępna w portalu

Słowa kluczowe

Informacje szczegółowe

Kategoria:
Publikacja w czasopiśmie
Typ:
artykuł w czasopiśmie wyróżnionym w JCR
Opublikowano w:
ARS COMBINATORIA nr 124, strony 409 - 420,
ISSN: 0381-7032
Język:
angielski
Rok wydania:
2016
Opis bibliograficzny:
Kucieńska A., Lemańska M., Raczek J.: Weakly convex and convex domination numbers of some products of graphs// ARS COMBINATORIA. -Vol. 124, nr. 1 (2016), s.409-420
Weryfikacja:
Politechnika Gdańska

wyświetlono 48 razy

Publikacje, które mogą cię zainteresować

Meta Tagi